# SDR DALA1123279878

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCK AT DHN, THE WING LEADING EDGE SKIN AT STA 481 WAS FOUND CRACKED IN TWO PLACES UNDER AN EXISTING REPAIR WHICH HAD NOT BEEN STOP DRILLED.  SECTION II - ON OR BEFORE 5,000 FLIGHT HRS AFTER SECTION I ASSOCIATED ER/A 13-490105.  REMOVED PREVIOUSLY INSTALLED DOUBLER IAW ERA 490105-14 AND DC9 SRM 51-30-5, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW ERA 490105-14 AND DC9 SRM 51-30-5.
